# SDR COEA2017033107805

- Difficulty date: March 31, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371307202
- Condition: Corroded
- Location: Frames 14-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SKIN HAS CORROSION BY INSULATION STANDOFF FRAMES 14-15, STRINGERS 8 - 7R.  REPAIRED IAW 530000-300-803-A01 REV 97.
